MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor valve was selected for implant using a large flexnav delivery system (ds).Baseline rhythm was right bundle branch block (rbbb).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using an unknown balloon.The patient was developed with a complete heart block, so a temporary pacemaker was placed to continue the procedure.During the procedure, the valve was able to be implanted at a depth of 3mm on the non-coronary cusp (ncc) and 4mm on the left-coronary cusp (lcc).On the following day, the patient received a permanent pacemaker.The patient was in a stable condition.
 
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
It was reported that the patient developed a left bundle branch block (lbbb) during procedure was noted.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.The reported unexpected medical intervention and surgical intervention were result of case-specific circumstances as temporary pacemaker was used and subsequently permanent pacemaker was implanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor valve was selected for implant using a large flexnav delivery system (ds).Baseline rhythm was right bundle branch block (rbbb).There was no calcification extending beneath the aortic annular plane in the interventricular septum.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using an unknown balloon.The patient was developed with a complete heart block, so a temporary pacemaker was placed to continue the procedure.During the procedure, the valve was able to be implanted at a depth of 3mm on the non-coronary cusp (ncc) and 4mm on the left-coronary cusp (lcc).A temporary pacemaker was placed to stabilize the rhythm.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.On the following day, the patient received a permanent pacemaker.The patient had an extended hospitalization.The patient was in a stable condition.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24537387
Report Number2135147-2026-01459
Device Sequence Number13355224
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)260412
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number9023326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale